# SDR 2024FA0000761

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: General aviation
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 14,601 hours, 9,836 cycles
- Engine: Pwc PW306C
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Case
- Part number: 30B425801
- Condition: Gouged
- Location: Rt Engine
- Part time: 13,744 hours, 9,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N320QS (680-0169) RH ENGINE CASE GOUGE.
